# SDR ASOA201100613

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL STRUCTURE IS CORRODED FS 310-319 AND FLOOR SUPPORT TIE FITTING AT FS 319.  REMOVED RT FLOOR SILL STRUCTURE FS 310.0-319.0 IAW SRM 51-42-06.  INSTALLED NEW RT FLOOR SILL STRUCTURE PN 601R38303-225 IAW  SRM 51-42-06.
